# SDR DALA2025111908478

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 84,558 hours, 33,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L3 DOOR WILL NOT ARM.   INSPECTED L3 DOOR AND JAM. CLEANED OUT DEBRIS ON JAMB FRAME. OPERATE L3 DOOR AND CLOSED AND ARMED DOOR. OPS CHK GOOD. (7161976)
